You are here

Publications

Sort by: Author [Type] Year

Book Chapter

Montana, F. J., J. Liu, and T. J. Dodd, "Sampling-Based Path Planning for Multi-robot Systems with Co-Safe Linear Temporal Logic Specifications", Critical Systems: Formal Methods and Automated Verification, vol. 10471: Springer, 2017.
Montana, F. J., J. Liu, and T. J. Dodd, "Sampling-Based Reactive Motion Planning with Temporal Logic Constraints and Imperfect State Information", Critical Systems: Formal Methods and Automated Verification, vol. 10471: Springer, 2017.
Liu, J., and A. R. Teel, "Hybrid Dynamical Systems with Finite Memory", Recent Results on Nonlinear Delay Control Systems, pp. 261–273, 2016. PDF icon PDF (170.92 KB)

Conference Paper

Ordóñez, P., A. R. Mill, T. J. Dodd, and J. Liu, "Formal verification of a gain scheduling control scheme", Mediterranean Conference on Control and Automation (MED): IEEE, 2017.
Liu, J., "Robust abstractions for control synthesis: Completeness via robustness for linear-time properties", ACM International Conference on Hybrid Systems: Computation and Control (HSCC), 2017. PDF icon PDF (844.42 KB)
Li, Y., and J. Liu, "An interval analysis approach to invariance control synthesis for discrete-time switched systems", IEEE Conference on Decision and Control (CDC), 2016. PDF icon PDF (321.71 KB)
Prabhakar, P., and J. Liu, "Bisimulations for input-output stability of hybrid systems", IEEE Conference on Decision and Control (CDC), 2016. PDF icon PDF (232.34 KB)
Li, Y., and J. Liu, "Computing maximal invariant sets for switched nonlinear systems", IEEE Multi-Conference on Systems and Control (MSC), 2016. PDF icon PDF (208.53 KB)
Montana, F. J., J. Liu, and T. J. Dodd, "Sampling-based stochastic optimal control with metric interval temporal logic specifications", IEEE Multi-Conference on Systems and Control (MSC), 2016. PDF icon PDF (283.39 KB)
Lucio, E. Noe Amezqu, J. Liu, and T. J. Dodd, "An Interactive Approach to Monocular SLAM", Towards Autonomous Robotic Systems (TAROS), 2015. PDF icon PDF (860.37 KB)
Li, Y., J. Liu, and N. Ozay, "Computing finite abstractions with robustness margins via local reachable set over-approximation", IFAC Conference on Analysis and Design of Hybrid Systems (ADHS), 2015. PDF icon PDF (436.03 KB)
Liu, K-Z., X-M. Sun, W. Wang, and J. Liu, "Invariance principles for delay differential inclusions", Chinese Control and Decision Conference (CCDC), 2015. PDF icon PDF (187.67 KB)
Li, Y., and J. Liu, "Switching control of differential-algebraic equations with temporal logic specifications", American Control Conference (ACC), 2015. PDF icon PDF (373.21 KB)
Liu, J., and N. Ozay, "Abstraction, discretization, and robustness in temporal logic control of dynamical systems", ACM International Conference on Hybrid Systems: Computation and Control (HSCC), 2014. PDF icon PDF (1.98 MB)
Rao, A. Chakrapani, and J. Liu, "Advances in addressing challenges in complex control systems design", International Conference on Advances in Control and Optimization of Dynamical Systems (ACODS), 2014. PDF icon PDF (562.11 KB)
Sun, F., N. Ozay, E. M. Wolff, and R. M. Murray, "Efficient control synthesis for augmented finite transition systems with an application to switching protocols", American Control Conference (ACC), 2014. PDF icon PDF (848.09 KB)
Liu, J., and A. R. Teel, "Hybrid systems with memory: modelling and stability analysis via generalized solutions", IFAC World Congress, 2014. PDF icon PDF (212.99 KB)
Liu, J., and P. Prabhakar, "Switching control of dynamical systems from metric temporal logic specifications", IEEE International Conference on Robotics and Automation (ICRA), 2014. PDF icon PDF (570.84 KB)
Ozay, N., J. Liu, P. Prabhakar, and R. M. Murray, "Computing augmented finite transition systems to synthesize switching protocols for polynomial switched systems", American Control Conference (ACC), 2013. PDF icon PDF (313.19 KB)
Prabhakar, P., J. Liu, and R. M. Murray, "Pre-orders for reasoning about stability properties with respect to input of hybrid systems", ACM International Conference on Embedded Software (EMSOFT) , 2013. PDF icon PDF (819.67 KB)
Yuan, Y., J. Liu, R. M. Murray, and J. Gonçalves, "Decentralised minimal-time dynamic consensus", American Control Conference (ACC), 2012. PDF icon PDF (245.38 KB)
Liu, J., and A. R. Teel, "Generalized solutions to hybrid systems with delays", IEEE Conference on Decision and Control (CDC), 2012. PDF icon PDF (274.64 KB)
Topcu, U., N. Ozay, J. Liu, and R. M. Murray, "On synthesizing robust discrete controllers under modeling uncertainty", ACM International Conference on Hybrid Systems: Computation and Control (HSCC), 2012. PDF icon PDF (1.07 MB)
Liu, J., U. Topcu, N. Ozay, and R. M. Murray, "Reactive controllers for differentially flat systems with temporal logic constraints", IEEE Conference on Decision and Control (CDC), 2012. PDF icon PDF (546.73 KB)
Liu, J., N. Ozay, U. Topcu, and R. M. Murray, "Switching protocol synthesis for temporal logic specifications", American Control Conference (ACC), 2012. PDF icon PDF (791.72 KB)
Liu, J., X. Liu, and W-C. Xie, "Extending LaSalle's invariance principle to impulsive switched systems with an application to hybrid epidemic dynamics", Chinese Control and Decision Conference (CCDC), 2010. PDF icon PDF (344.03 KB)

Journal Article

Nilsson, P., N. Ozay, and J. Liu, "Augmented finite transition systems as abstractions for control synthesis", Journal of Discrete Event Dynamic Systems, vol. 27, pp. 40, 2017. PDF icon PDF (1.31 MB)
Li, Y., and J. Liu, "Invariance Control Synthesis for Switched Nonlinear Systems: An Interval Analysis Approach", IEEE Transactions on Automatic Control, to appear, 2017. PDF icon PDF (255.85 KB)
Prabhakar, P., J. Liu, and R. M. Murray, "Simulations and Bisimulations for Analysis of Stability with respect to Inputs of Hybrid Systems", Discrete Event Dynamic Systems, to appear, 2017.
Liu, J., and N. Ozay, "Finite abstractions with robustness margins for temporal logic-based control synthesis", Nonlinear Analysis: Hybrid Systems, vol. 22, pp. 1–15, 2016. PDF icon PDF (703.92 KB)
Liu, J., and A. R. Teel, "Invariance principles for hybrid systems with memory", Nonlinear Analysis: Hybrid Systems, vol. 21, pp. 130–138, 2016. PDF icon PDF (385.21 KB)
Liu, J., and A. R. Teel, "Lyapunov-based sufficient conditions for stability of hybrid systems with memory", IEEE Transactions on Automatic Control, vol. 61, pp. 1057–1062, 2016. PDF icon PDF (221.91 KB)
Liu, K-Z., X-M. Sun, J. Liu, and A. R. Teel, "Stability theorems for delay differential inclusions", IEEE Transactions on Automatic Control, vol. 61, pp. 3215–3220, 2016. PDF icon PDF (259.84 KB)
Zhang, H., X. Liu, X. Shen, and J. Liu, "Chaos entanglement: a new approach to generate chaos", International Journal of Bifurcation and Chaos, vol. 23, 2013. PDF icon PDF (2.36 MB)
Liu, J., H. Zhang, X. Liu, and W-C. Xie, "Distributed stochastic consensus of multi-agent systems with noisy and delayed measurements", IET Control Theory & Applications, vol. 7, pp. 1359–1369, 2013. PDF icon PDF (752.66 KB)
Zhang, H., X. Liu, X. Shen, and J. Liu, "Intermittent impulsive synchronization of hyperchaos with application to secure communication", Asian Journal of Control, vol. 15, pp. 1686–1699, 2013. PDF icon PDF (1.34 MB)
Liu, J., N. Ozay, U. Topcu, and R. M. Murray, "Synthesis of reactive switching protocols from temporal logic specifications", IEEE Transactions on Automatic Control, pp. 1771–1785, 2013. PDF icon PDF (2.71 MB)
Zhang, H., X. Liu, and X. Shen, "A family of novel chaotic and hyperchaotic attractors from delay differential equation", Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms, vol. 19, pp. 411–430, 2012. PDF icon PDF (3.88 MB)
Liu, J., X. Liu, and W-C. Xie, "Class-KL estimates and input-to-state stability analysis of impulsive switched systems", Systems & Control Letters, vol. 61, pp. 738–746, 2012. PDF icon PDF (564.69 KB)
Liu, J., X. Liu, and W-C. Xie, "Global convergence of neural networks with mixed time-varying delays and discontinuous neuron activations", Information Sciences, vol. 183, pp. 92–105, 2012. PDF icon PDF (445.85 KB)
Liu, J., "On asymptotic convergence and boundedness of stochastic systems with time-delay", Automatica , vol. 48, pp. 3166–3172, 2012. PDF icon PDF (292.45 KB)
Liu, J., X. Liu, and W-C. Xie, "Generalized invariance principles for switched delay systems", IMA Journal of Mathematical Control and Information, vol. 28, pp. 19–39, 2011. PDF icon PDF (233.15 KB)
Liu, J., X. Liu, and W-C. Xie, "Impulsive stabilization of stochastic functional differential equations", Applied Mathematics Letters, vol. 24, pp. 264–269, 2011. PDF icon PDF (1.01 MB)
Liu, J., X. Liu, and W-C. Xie, "Input-to-state stability of impulsive and switching hybrid systems with time-delay", Automatica , vol. 47, pp. 899–908, 2011. PDF icon PDF (840.22 KB)
Liu, J., X. Liu, and W-C. Xie, "Stability and stabilization of impulsive and switched hybrid stochastic delay systems", The Journal of Nonlinear Science and Applications, vol. 4, pp. 315–341, 2011. PDF icon PDF (760.98 KB)
Liu, J., X. Liu, and W-C. Xie, "Stochastic consensus seeking with communication delays", Automatica , vol. 47, pp. 2689–2696, 2011. PDF icon PDF (766.18 KB)
Liu, J., X. Liu, and W-C. Xie, "Existence and uniqueness results for impulsive hybrid stochastic delay systems", Communications on Applied Nonlinear Analysis, vol. 17, pp. 37–54, 2010. PDF icon PDF (339.88 KB)
Liu, J., X. Liu, and W-C. Xie, "On the $(h_0,h)$-stabilization of switched nonlinear systems via state-dependent switching rule", Applied Mathematics and Computation, vol. 217, pp. 2067–2083, 2010. PDF icon PDF (2.32 MB)
Liu, J., X. Liu, and W-C. Xie, "Exponential stability of switched stochastic delay systems with non-linear uncertainties", International Journal of Systems Science, vol. 40, pp. 637–648, 2009.
Liu, J., X. Liu, and W-C. Xie, "Invariance principles for impulsive switched systems", Dynamics of Continuous, Discrete and Impulsive Systems Series B: Applications & Algorithms, vol. 16, pp. 631–654, 2009.
Liu, J., X. Liu, and W-C. Xie, "Robust stabilization of stochastic switched delay systems via state-dependent switching rule", Dynamic Systems and Applications, vol. 18, pp. 213–239, 2009.
Liu, J., X. Liu, and W-C. Xie, "Uniform stability of switched nonlinear systems", Nonlinear Analysis: Hybrid Systems, vol. 3, pp. 441–454, 2009.
Liu, J., X. Liu, and W-C. Xie, "Delay-dependent robust control for uncertain switched systems with time-delay", Nonlinear Analysis: Hybrid Systems, vol. 2, pp. 81–95, 2008.

Thesis

Liu, J., "Qualitative Studies of Nonlinear Hybrid Systems", Applied Mathematics, vol. Doctor of Philosophy, 2010. PDF icon PDF (9.9 MB)

Publications search